Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What is the recommended one time dose for cialis?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5563 Questions
Question
can you take more than two 20mg of Cialis at a time?
Posted Mon, 6 Jan 2014 in Mental Health
 
 
Answered by Dr. Chobufo Ditah 55 minutes later
Brief Answer: NO Detailed Answer: Hi and thank you so much for this query. The recommended on time dose for cialis is 20mg maximum. If you have already taken up to 40mg, then I will not advice that you attempt taking any additional dose and this can lead to serious side effects. Also, if cialis has not had significant improvement at such a mega dose, then please consider other reasons for your sexual difficulties as well.It takes a stable mind and a well balanced psychological state to get the sexual mood going even in persons with no erectile difficulties. I hope you find the above information helpful.I wish you we. Thank you so much for using our services and please feel free to ask for more clarifications and information if need be. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
 
Follow-up: What is the recommended one time dose for cialis? 26 hours later
whats the difference between a 100mg tablet of Viagra vs 20 mg tablet of Cialis?
 
 
Answered by Dr. Chobufo Ditah 14 minutes later
Brief Answer: See below. Detailed Answer: Hi and thanks for following up with me. Viagra and Cialis all belong to the same class of drugs and are used essentially for the same purpose. The difference here is in the active ingredient. Cialis contains tadalafil while Viagra contains sildenafil. They all belong to the same class(5 phosphodiesterase inhibitors) of drugs. They are prescribed in differing -mgs depending on pharmacological studies. I hope you understand the difference between the 2 drugs now. Thanks and wish you well. Dr. Ditah, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor